# SDR SWI2024F00083

- Difficulty date: November 8, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED FLOOR BEAM CAP AT LBL9 AT APPROX FS549 (MARKED),   (C-CHECK RO 1/30/2024)   REMOVED CORROSION, NO ALLOWABLE DAMAGE ON BEAM CAP REF CRJ700 SRM 53-31-43-001-001-A02.  CUT AND REPLACED LBL 9 FLOOR BEAM SECTION FROM FS545 TO FS570 REF CRJ700 SRM 53-00-41-201-001-A01.  RECEIVED MATERIAL DEVIATION FOR NEW FLOOR BEAM CLEATS MHIRJ REO 670-53-31-836 REV -- DATED:2023-12-19.  SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY
